Pacific Journal of Mathematics

Two-groups and Jordan algebras.

III Ward, James E.

Article information

Source
Pacific J. Math., Volume 32, Number 3 (1970), 821-829.

Dates
First available in Project Euclid: 31 May 2005

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1117559017

Mathematical Reviews number (MathSciNet)
MR0262318

Zentralblatt MATH identifier
0194.34303

Subjects
Primary: 17.40

Citation

Ward, III. Two-groups and Jordan algebras. Pacific J. Math. 32 (1970), no. 3, 821--829. https://projecteuclid.org/euclid.pjm/1117559017


Export citation

References

  • [1] E. R. Bobo, Automorphism groups of Jordan algebras,Nagoya Math. J. 32 (1968),. 227-235.
  • [2] E. C. Paige, Jr., Jordan algebras of characteristic two, Dissertation, University of Chicago, Chicago, Illinois, 1954,
  • [3] J. B. Stroud, Simple Jordan algebrasof characteristic two, Dissertation, Univer- sity of Virginia, Charlottesville, Virginia, 1965.

See also

  • Corr : III Ward. Correction to: ``Two-groups and Jordan algebras''. Pacific Journal of Mathematics volume 35, issue 3, (1970), pp. 806-806.